# SDR USAASB97140

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590US
- Make and model: Boeing 737301
- Aircraft serial: 23935
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock Actuator
- Part number: 651781914
- Condition: Failed
- Location: Nlg
- Part time: 8,102 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

IAD - FLT 892 - DURING APPROACH AND EXTENSION OF THE LANDING GEAR, CREW RECEIVED AN UNSAFE INDICATION ON THE NOSE GEAR.  CAPTAIN ACCOMPLISHED A GO-AROUND.  A TOWER FLYBY ALSO ACCOMPLISHED WITH THE TOWER ADVISING THE NOSE GEAR APPEARED TO BE DOWN.  CREW ACCOMPLISHED ABNORMAL AND EMERGENCY CHECK LIST.  FLIGHT LANDED WTHOUT FURTHER INCIDENT AND PULLED OFF ON TAXIWAY WHERE PASSENGERS WERE DEPLANED AND BUSSED TO THE TERMINAL.  AIRCRAFT TOWED TO GATE.  MAINTENANCE TROUBLESHOT GEAR AND FOUND NOSE GEAR LOCK MECHANISM PISTON END BROKEN.  REMOVED AND REPLACED THE NOSE GEAR LOCK ACTUATOR.  PERFORMED EXTENSION AND RETRACTION CHECK PER MM 32-33-51, PAGE 407.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (X)
